Follow
Hart F Smith
Hart F Smith
Professor of Mathematics, University of Washington
Verified email at math.washington.edu - Homepage
Title
Cited by
Cited by
Year
A parametrix construction for wave equations with coefficients
HF Smith
Annales de l'institut Fourier 48 (3), 797-835, 1998
2711998
Global strichartz estimates for nonthapping perturbations of the laplacian: Estimates for nonthapping perturbations
HF Smith, CD Sogge
Communications in Partial Differential Equations 25 (11-12), 2171-2183, 2000
2402000
Sharp local well-posedness results for the nonlinear wave equation
HF Smith, D Tataru
Annals of mathematics, 291-366, 2005
1642005
Almost global existence for some semilinear wave equations
M Keel, H Smith, CD Sogge
arXiv preprint math/0108016, 2001
1482001
On the critical semilinear wave equation outside convex obstacles
HF Smith, CD Sogge
Journal of the American Mathematical Society 8 (4), 879-916, 1995
1201995
Almost global existence for quasilinear wave equations in three space dimensions
M Keel, H Smith, C Sogge
Journal of the american mathematical society 17 (1), 109-153, 2004
1172004
A Hardy space for Fourier integral operators
HF Smith
The Journal of Geometric Analysis 8, 629-653, 1998
1091998
On the Lp norm of spectral clusters for compact manifolds with boundary
HF Smith, CD Sogge
1052007
Strichartz estimates for the wave equation on manifolds with boundary
MD Blair, HF Smith, CD Sogge
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 26 (5), 1817-1829, 2009
1042009
Seismic imaging with the generalized Radon transform: a curvelet transform perspective
MV De Hoop, H Smith, G Uhlmann, RD Van Der Hilst
Inverse Problems 25 (2), 025005, 2009
732009
On Strichartz estimates for Schrödinger operators in compact manifolds with boundary
M Blair, H Smith, C Sogge
Proceedings of the American Mathematical Society 136 (1), 247-256, 2008
732008
Global existence for a quasilinear wave equation outside of star-shaped domains
M Keel, HF Smith, CD Sogge
Journal of Functional Analysis 189 (1), 155-226, 2002
712002
On abstract Strichartz estimates and the Strauss conjecture for nontrapping obstacles
K Hidano, J Metcalfe, H Smith, C Sogge, Y Zhou
Transactions of the American Mathematical Society 362 (5), 2789-2809, 2010
662010
Spectral cluster estimates for C1,1 metrics
HF Smith
American Journal of Mathematics 128 (5), 1069-1103, 2006
602006
On Strichartz and eigenfunction estimates for low regularity metrics
HF Smith, CD Sogge
Mathematical Research Letters 1 (6), 729-737, 1994
581994
Strichartz estimates and the nonlinear Schrödinger equation on manifolds with boundary
MD Blair, HF Smith, CD Sogge
Mathematische Annalen 354 (4), 1397-1430, 2012
562012
Strichartz estimates and the nonlinear Schrödinger equation on manifolds with boundary
MD Blair, HF Smith, CD Sogge
Mathematische Annalen 354 (4), 1397-1430, 2012
552012
A multi-scale approach to hyperbolic evolution equations with limited smoothness
F Andersson, MV De Hoop, HF Smith, G Uhlmann
Communications in Partial Differential Equations 33 (6), 988-1017, 2008
512008
Sharp counterexamples for Strichartz estimates for low regularity metrics
HF Smith, D Tataru
Mathematical Research Letters 9 (2), 199-204, 2002
412002
Strichartz estimates for Dirichlet-wave equations in two dimensions with applications
H Smith, C Sogge, C Wang
Transactions of the American Mathematical Society 364 (6), 3329-3347, 2012
362012
The system can't perform the operation now. Try again later.
Articles 1–20